MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PRO ROOT MTA 4X0.5GR WHITE; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC PRO ROOT MTA 4X0.5GR WHITE; RESIN, ROOT CANAL FILLING
Catalog Number A040500000300
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Product discarded, nothing being returned and lot number unknown.
 
Event or Problem Description
In this event it is reported that a patient experienced an allergic reaction to the pro root mta 4x0.5gr white that was used in a procedure.The patient developed the reaction after returning home from the procedure.Patient symptoms consisted of erythema and throat discomfort.The patient was admitted to the hospital where the removal of the pro root mta 4x0.5gr white from the root canal was done.

Brand Name
PRO ROOT MTA 4X0.5GR WHITE
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20219683
Report Number2320721-2024-00058
Device Sequence Number17973892
Product Code KIF
UDI-Device IdentifierD716PROROOT5W1
UDI-PublicD716PROROOT5W1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA040500000300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/09/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/14/2024
Usage of Device A
Patient Sequence Number1
Patient SexFemale
Patient Weight85 KG